Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 1780710, 13 pages
http://dx.doi.org/10.1155/2016/1780710
Research Article

A Novel Online Multivariate Identification for Autotuning Speed Control in PMSM Drives

School of Mechanical Science and Engineering, Huazhong University of Science and Technology, Luoyu Road, Wuhan 430074, China

Received 9 November 2015; Accepted 31 January 2016

Academic Editor: Haipeng Peng

Copyright © 2016 Ke Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ke Chen, Wu Ai, Bing Chen, and Yi Liu, “A Novel Online Multivariate Identification for Autotuning Speed Control in PMSM Drives,” Mathematical Problems in Engineering, vol. 2016, Article ID 1780710, 13 pages, 2016. https://doi.org/10.1155/2016/1780710.